# SDR 2010FA0000514

- Difficulty date: May 24, 2010
- Submitted: May 27, 2010
- Operation: General aviation
- Aircraft: N116TV
- Make and model: Bell 206L-3
- Aircraft serial: 51199
- Aircraft time: 7,056 hours, 8,615 cycles
- Engine: Allsn 250C30
- Engine time: 6,831 hours, 8,615 cycles
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: 2060733731
- Part serial: SN5750
- Condition: Malfunctioned
- Location: Main Rotor
- Part time: 7,056 hours, 8,615 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H, A

## Discrepancy

HYD PRESSURE FAILURE IN FLIGHT, ACCOMPANIED BY LOSS OF ROTOR TACH NEEDLE (WENT TO ZERO) AND LOW ROTOR RPM CAUTION LIGHT ILLUMINATION.
